# SDR ASAA2016121018993

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,496 hours, 4,114 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115013
- Condition: Failed
- Location: Control Stand
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER BOTH ENGINES WERE STARTED AND RECALL WAS CHECKED.  ACFT GROUNDED.  PSEU LOGGED TRA L LT 53 FAULT 31-52002 . LT THROTTLE TAKEOFF WARNING WAS INTERMITTENT WHEN TESTED. REMOVED AND REPLACED LEFT AUTOTHROTTLE SWITCHPACK ASSEMBLY M1766 IAW AMM 76-11-07. OPS TESTED NORMAL.
